# SDR ASAA0380096

- Difficulty date: January 20, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5610 · Flight Compartment Windows
- Part: Nut
- Part number: MS210434
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, THE FIRST OFFICERS SLIDING CLEARVIEW WINDOW WAS FOUND TO BE DIFFICULT TO OPEN.  AFT TRACK BLOCK SECURING NUT HAD BECOME LOOSE.  RESECURED AFT TRACK BLOCK.  WINDOW THEN OPERATED PROPERLY.  (M)
